Alert archive / Wyoming / Special Weather Statements in 2011

Special Weather Statement, NWS Riverton, WY

July 19, 2011

NWS Riverton, WY issued this special weather statement at Jul 19, 2011, 2:04 PM MDT. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 2:04 PM MDT (20:04 UTC)
Expired
Jul 19, 2011, 2:45 PM MDT
In force
41 min
Issued by
NWS Riverton, WY

The radar

The Riverton/Lander radar (KRIW), 148 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2313 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WWUS85 KRIW 192004
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT TUE JUL 19 2011

WYZ019-030-192045-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
204 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
245 PM MDT...

AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAMSUTTER...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH 
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL EASTERN SWEETWATER COUNTY THROUGH 245 PM MDT

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 157 AND
183.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4198 10836 4204 10751 4167 10784 4167 10793
      4160 10795 4152 10828
TIME...MOT...LOC 2004Z 221DEG 19KT 4170 10794

$$

WOLCOTT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 19, 1:44 PM MDT, 20 minutes earlier.

Area forecast discussion, Jul 19, 1:44 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
144 PM MDT TUE JUL 19 2011

SHORT TERM...TONIGHT THROUGH FRIDAY
SUBTROPICAL MOISTURE PLUME CONTINUES OVER THE AREA WITH SOME MID
LEVEL DRYING WORKING INTO THE FAR WEST. THUNDERSTORMS FIRING
ACROSS THE CENTRAL ZONES ATTM WITH A COUPLE STRONG CELLS.
DISTURBANCES IN THE FLOW ARE GENERALLY GOING TO STAY JUST
SOUTHEAST OF OUR AREA IN NORTHERN COLORADO AND SOUTHEAST WYOMING.
HOWEVER...ENOUGH HEATING HAS OCCURRED TO COMBINE WITH 40 TO 50 DEW
POINTS TO PRODUCE AN ACTIVE AFTERNOON AND EVENING OF CONVECTION.
THE FAR WEST...IS A ANOTHER CHALLENGE. THE AFOREMENTIONED MID
LEVEL DRYING HAS OCCURRED BUT THE SURFACE MOISTURE IS REMAINING.
IN ADDITION...THE APPROACHING COLD FRONT AND UPPER JET STREAK WILL
PROVIDE INCREASING DYNAMICS BY EARLY EVENING. THIS AREA WILL HAVE
TO BE WATCHED THROUGH THE EVENING HOURS FOR SOME STRONGER CELLS.
THE APPROACHING SHORTWAVE THEN SUPPRESSES THE SUBTROPICAL PLUME TO
THE SOUTH FOR A COUPLE DAYS WITH LITTLE OR NO CONVECTION ACROSS
THE FORECAST AREA THROUGH THURSDAY. DID LEAVE IN THE ISOLATED
ACROSS SOUTHEASTERN SWEETWATER WEDNESDAY AFTERNOON JUST IN CASE
THE PLUME IS NOT TOTALLY SUPPRESSED SOUTH OF US. OTHERWISE...THE
NEXT CHANCE OF THUNDERSTORMS WILL SPREAD INTO THE NORTHWEST ON
FRIDAY WITH THE APPROACH OF THE NEXT SHORTWAVE DIGGING INTO THE
PACIFIC NORTHWEST AND NORTHERN GREAT BASIN. SOME OF THESE STORMS
COULD BE QUITE STRONG. A TAD COOLER BEHIND THIS FRONT ON WEDNESDAY
THEN IT WILL WARM UP ONCE AGAIN THURSDAY AND FRIDAY.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
DRY...BREEZY/WINDY AND VERY WARM WEATHER PREVAIL ACROSS MOST OF THE
AREA FRIDAY.  A COLD FRONT WILL PUSH ACROSS THE NORTH FRIDAY NIGHT
AND BRING SLIGHTLY COOLER AND DRY WEATHER ON SATURDAY.  MAINLY DRY
WEATHER...LIGHT WIND...AND ABOVE NORMAL TEMPERATURES FOLLOW SUNDAY
AND MONDAY.  CHANCES OF SHOWERS AND THUNDERSTORMS RETURN TO THE WEST
ON TUESDAY.

UPPER LOW OVER SOUTHERN ALASKA EARLY THIS MORNING WILL DIVE SOUTH
AND BOTTOM OUT OVER SOUTHERN BRITISH COLUMBIA THURSDAY...AND THEN
LIFT INTO STRONG DOWNSTREAM RIDGE ACROSS CENTRAL CANADA.  LESS
SPREAD EXISTS BETWEEN 00Z TUE MODEL RUNS WITH GFS DETERMINISTIC
REMAINING ON THE SLOW END OF GUIDANCE.  CONSENSUS IS TOWARD THE FAST
END OF GUIDANCE WITH UPPER LOW ACROSS EASTERN ALBERTA BY 00Z
SATURDAY. MONSOONAL TAP IS SUPPRESSED TO THE SOUTH AND EAST AHEAD
OF THIS TROUGH...WITH MOISTURE/LIFT CLIPPING THE NORTH LATE
FRIDAY. AFTERWARDS...UPPER TROUGH SHARPENS ALONG 130W OVER THE
WEEKEND WITH UPPER HIGH/RIDGE BUILDING DOWNSTREAM OVER THE
ROCKIES. GFS/GEFS MEAN OFFER THE MOST CONSISTENT SOLUTION WITH
HIGH CENTER OVER CO/NM MONDAY WHILE THE ECMWF IS SHOWS BROADER
RIDGE ACROSS THE SOUTHERN U.S. WITH HIGH CENTER FURTHER EAST.
FORECAST WEIGHTED TOWARD GFS MORE CONSISTENT SOLUTION.
THUS...ABOVE NORMAL TEMPERATURES RETURN SUNDAY AND MONDAY WITH
JUST SLIGHT CHANCES OF LATE DAY CONVECTION IN THE VICINITY OF BIG
HORN MOUNTAINS AND EAST. 130W UPPER TROUGH BEGINS TO PUSH INLAND
TUESDAY WITH SOME MONSOONAL MOISTURE PULLED NORTHWARD ACROSS
WESTERN WYOMING. GFS ALSO PULLS UP THERMAL RIDGE (20C AT H7...36C
AT H85) ACROSS CENTRAL WYOMING TUESDAY...A SCENARIO THAT WOULD
RESULT IN NEAR RECORD HEAT WITH SOME TRIPLE DIGITS.

AVIATION...
A PROMINENT PACIFIC SHORTWAVE TROUGH OF LOW PRESSURE WILL TRACK
ACROSS WYOMING THROUGH TONIGHT. THIS WILL RESULT IN SCATTERED
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL WYOMING LATE THIS
AFTERNOON WITH NUMEROUS THUNDERSTORMS EXPECTED ACROSS MUCH OF
SWEETWATER COUNTY INCLUDING KRKS...THE UPPER GREEN RIVER BASIN
INCLUDING KPNA AS WELL AS THE WIND RIVER MOUNTAINS...THE SALT AND
WYOMING RANGES AND THE BIG HORN MOUNTAINS. THESE STORMS WILL BE
CAPABLE OF LOCALLY HEAVY RAINFALL AND SMALL HAIL RESULTING IN LOCAL
MVFR AND ISOLATED IFR CONDITIONS. SCATTERED THUNDERSTORMS WILL
CONTINUE THROUGH THIS EVENING. RAPID CLEARING IS EXPECTED BEHIND THE
TROUGH AXIS AFTER MIDNIGHT WITH ANY SCATTERED THUNDERSTORMS LIMITED
TO NORTHWEST WYOMING INCLUDING KPNA AND KJAC. VFR CONDITIONS ARE
EXPECTED WEDNESDAY.

FIRE WEATHER...
AN ACTIVE AFTERNOON AND EVENING OF THUNDERSTORMS WILL BE REPLACED BY
MUCH DRIER CONDITIONS WEDNESDAY THROUGH THURSDAY. IT WILL CONTINUE QUITE
WARM WITH DRIER MIN RH'S THE NEXT COUPLE AFTERNOONS IN THE TEENS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...AEM
AVIATION...LIPSON
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 19, 5:00 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MDT TUE JUL 19 2011

WYZ001>020-022>030-201100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MDT TUE JUL 19 2011

...FLOOD ADVISORY IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR THE
SHOSHONE RIVER IN PARK COUNTY DOWNSTREAM OF BUFFALO BILL RESERVOIR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

RIVERS AND CREEKS WILL REMAIN HIGH AND SWIFT IN MANY AREAS...FOR AT
LEAST THE NEXT SEVERAL DAYS. HOWEVER...OVER THE NEXT SEVERAL
DAYS...MOST OF THE RIVERS AND CREEKS WILL CONTINUE TO SLOWLY
RECEDE. ONLY LOCALIZED MINOR FLOODING OF MAINLY AGRICULTURE OR LOW
LYING AREAS ARE EXPECTED.

SHOWERS AND THUNDERSTORMS EXPECTED THROUGHOUT THE DAY WITH COVERAGE
INCREASING THIS AFTERNOON. SHOWER AND THUNDERSTORMS MAY PERSIST
INTO THE EARLY EVENING HOURS TONIGHT. STORM ACTIVITY WILL HAVE
THREATS OF GUSTY WIND TO 45 MPH...SMALL HAIL AND PERIODS OF
MODERATE TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

WEDNESDAY THROUGH FRIDAY...BREEZY TO WINDY...WARM AND VERY
DRY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS SOUTH AND CENTRAL
WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 19, 12:44 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1244 PM MDT TUE JUL 19 2011

WYZ030-191930-
EAST SWEETWATER COUNTY WY-
1244 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
130 PM MDT...

AT 1240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF STATE HWY 430 MILE MARKER
20...OR 19 MILES SOUTHEAST OF ROCK SPRINGS...MOVING NORTHEAST AT 25
MPH.

WIND GUSTS UP TO 25 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG
WITH LOCALLY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
I80 EXIT 136 AND POINT OF ROCKS AROUND 115 PM MDT.
I80 EXIT 139 AROUND 120 PM MDT.
I80 EXIT 142 AROUND 125 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 127 AND
173.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4188 10871 4167 10793 4126 10856 4148 10903
TIME...MOT...LOC 1843Z 215DEG 20KT 4151 10886

LIPSON
Special weather statement, Jul 19, 1:32 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
132 PM MDT TUE JUL 19 2011

WYZ019-030-192000-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
132 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
200 PM MDT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR I80 EXIT 165...OR 7 MILES WEST OF
WAMSUTTER...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
I80 EXIT 170 AROUND 140 PM MDT.
WAMSUTTER AROUND 145 PM MDT.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 145 AND
180.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4154 10858 4198 10836 4204 10750 4202 10750
      4150 10809
TIME...MOT...LOC 1932Z 240DEG 20KT 4168 10810

WOLCOTT
Special weather statement, Jul 19, 1:36 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
136 PM MDT TUE JUL 19 2011

WYZ004-008-192000-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
136 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST
WYOMING UNTIL 200 PM MDT...

AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARLAND...OR 6 MILES EAST OF POWELL...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BYRON AROUND 150 PM MDT.
U.S. HWY 14A MILE MARKER 40 AND DEAVER AROUND 155 PM MDT.
HWY 310/789 MILE MARKER 240...COWLEY AND LOVELL AROUND 200 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4499 10855 4499 10804 4462 10864 4475 10881
TIME...MOT...LOC 1936Z 228DEG 22KT 4475 10862

WOLCOTT
Special weather statement, Jul 19, 1:50 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
150 PM MDT TUE JUL 19 2011

WYZ006-192030-
SOUTHEAST BIG HORN BASIN WY-
150 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE COUNTY UNTIL 230
PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 20/789 MILE MARKER 160...OR 8 MILES
SOUTHWEST OF WORLAND...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
U.S. HWY 20/789 MILE MARKER 160 AROUND 200 PM MDT.
WORLAND...WORLAND MUNICIPAL AIRPORT AND WASHAKIE COUNTY FAIRGROUNDS
AROUND 210 PM MDT.
HWY 16/20/789 MILE MARKER 170 AROUND 220 PM MDT.
U.S. HWY 16 MILE MARKER 10 AROUND 230 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4416 10798 4416 10767 4395 10760 4381 10812
      4397 10825
TIME...MOT...LOC 1950Z 239DEG 18KT 4394 10807

WOLCOTT
Special weather statement, Jul 19, 2:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
204 PM MDT TUE JUL 19 2011

WYZ019-030-192045-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
204 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
245 PM MDT...

AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAMSUTTER...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL EASTERN SWEETWATER COUNTY THROUGH 245 PM MDT

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 157 AND
183.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4198 10836 4204 10751 4167 10784 4167 10793
      4160 10795 4152 10828
TIME...MOT...LOC 2004Z 221DEG 19KT 4170 10794

WOLCOTT

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:16 PM MDTSpecial Weather StatementRIWFremont29 min
Jul 18, 6:40 PM MDTSpecial Weather StatementRIWFremont35 min
Jul 18, 7:52 PM MDTSpecial Weather StatementRIW23 min
Jul 18, 8:11 PM MDTSpecial Weather StatementRIW34 min
Jul 19, 12:44 PM MDTSpecial Weather StatementRIWSweetwater46 min
Jul 19, 1:32 PM MDTSpecial Weather StatementRIW28 min
Jul 19, 1:36 PM MDTSpecial Weather StatementRIWBig Horn24 min
Jul 19, 1:50 PM MDTSpecial Weather StatementRIWWashakie40 min
Jul 19, 2:30 PM MDTSpecial Weather StatementRIWWashakie45 min
Jul 19, 2:38 PM MDTSpecial Weather StatementRIWTeton37 min
Jul 19, 3:35 PM MDTSpecial Weather StatementRIWTeton40 min
Jul 19, 4:00 PM MDTSpecial Weather StatementRIWSweetwater45 min
Jul 19, 4:05 PM MDTSpecial Weather StatementRIWSublette40 min
Jul 19, 5:03 PM MDTSpecial Weather StatementRIWUinta57 min
Jul 19, 5:04 PM MDTSpecial Weather StatementRIWTeton41 min
Jul 19, 5:44 PM MDTSpecial Weather StatementRIWTeton61 min

Nearby

Special Weather Statements in Wyoming, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.